# SDR CA140620006

- Difficulty date: June 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START ON GROUND, ON SELECT CONDITION LEVER TO AUTO, COMPRESSOR SPEED (NP) REMAINED AT 56%. THE START WAS ABORTED. DURING THE ENGINE INSPECTION, ONE OF PT2 BLADE WAS FOUND BROKEN. ENGINE WILL BE REMOVED FOR INVESTIGATION AND REPAIR.
